# SDR UPS97822248

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 561229814
- Condition: Corroded
- Location: Bs 75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CONTROL CABIN SUB FLOOR STA 75 LBL 59 FINGER DOUBLER IS CORRODED INTERNALLY WITH 7 CORRODED AND SHEARED RIVETS.  REMOVED FINGER DOUBLER.  REMOVED CORROSION UNDER DOUBLER (WITHIN LIMITS) FABRICATED AND INSTALLED FINGER DOUBLER PER SRM 53-3-1 FIG 7D AND 51-1-21.
